# SDR ERAA078452

- Difficulty date: April 3, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715H
- Part serial: 24423
- Condition: Malfunctioned
- Location: Engine
- Part time: 12,618 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GOVERNOR DROOPING EXCESSIVELY, OUT OF SERVICE LIMITS.  INTERNAL BEARINGS FOUND ROUGH / RATCHETY, DRIVESHAFT SPLINES WORN BEYOND LIMITS, DRIVE SLEEVE SPLINES WORN, GOVERNOR WEIGHTS WORN FLAT.
